# SDR GTIA9700056

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Wing Box Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOORBOARD WING BOX AREA, ON CORNER, METAL SECTION BROKEN OUT, INSULATION BATTING MISSING ALONG BOTH LONG EDGES, ONE SHORT EDGE HAS UNBONDING, AND OTHER SECTIONS OF SEAL MISSING.  REMOVED BROKE SECTION FROM CORNER OF FLOORBOARD FABRICATED FILLER AND DOUBLER ALODINED AND PRIMED PER SRM 51-10-3.  REPAIRED FLOORBOARD PER SRM 53-05, FIG 1.  INSTALLED FASTENERS PER SRM 57-30-2.  INSTALLED INSULATION PER MM 25-22-0.  REBONDED GILLINER PER MM 53-20-1.  (M)
